Deep search:Searching for "n type inequality" in 'KEYWORDGot 1 item.
index Title
1On Turán type inequality with doubling weights and A* weights
Author(s):YU Dan-sheng, WEI Bao-rong  Clicked:4787  Download:2654  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.764-768  DOI:10.1631/jzus.2005.A0764
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE